# SDR SCNA20251226505

- Difficulty date: December 23, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 69,693 hours, 31,273 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC ON GIRT BAR BROKEN.  R & R RING ON 1L GIRT BAR REF AMM 25-66-00.
